Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Determinacy from strong reflection


Authors: John Steel and Stuart Zoble
Journal: Trans. Amer. Math. Soc. 366 (2014), 4443-4490
MSC (2010): Primary 03E45; Secondary 03E35
Published electronically: May 28, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Axiom of Determinacy holds in the inner model $ L(\mathbb{R})$ assuming Martin's Maximum for partial orderings of size c.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 03E45, 03E35

Retrieve articles in all journals with MSC (2010): 03E45, 03E35


Additional Information

John Steel
Affiliation: Department of Mathematics, University of California at Berkeley, Berkeley, California 94720-2284
Email: steel@math.berkeley.edu

Stuart Zoble
Affiliation: Department of Mathematics, Wesleyan University, Middletown, Connecticut 06459
Email: azoble@wesleyan.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2013-06058-8
PII: S 0002-9947(2013)06058-8
Keywords: Stationary reflection, nonstationary ideal, determinacy
Received by editor(s): July 21, 2009
Received by editor(s) in revised form: December 17, 2012
Published electronically: May 28, 2013
Article copyright: © Copyright 2013 American Mathematical Society